Facebook Pixel

Implantation spotting or plan b spotting?

By February 14, 2017 - 9:18am
Rate This

Cycle started 1/20/17. Had unprotected sex 1/27/17. Took Plan B One Step 1/28/17. Had no symptoms initially. But 5 days later, I started to have headaches, light nosebleeds, heartburn, gas, tender breasts. Where I'm growing extra concerned is that on 2/12/17(day 24 of cycle) I experienced very light spotting. It was pink in color and only was there when I wiped twice. I have four children, and if I did not take this Plan B, then I would be certain that I am pregnant, but because I did take the pill I am not so sure. Does what I described sound like implantation spotting, or Plan b spotting?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!